Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 2759398, 5 pages
https://doi.org/10.1155/2019/2759398
Research Article

The Solution of the Optimal Insurance Problem with Background Risk

Department of Mathematics, North China University of Technology, Beijing 100144, China

Correspondence should be addressed to Yulian Fan; nc.ude.tucn@lynaf

Received 11 January 2019; Revised 5 March 2019; Accepted 28 March 2019; Published 4 April 2019

Academic Editor: Aurelian Gheondea

Copyright © 2019 Yulian Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulian Fan, “The Solution of the Optimal Insurance Problem with Background Risk,” Journal of Function Spaces, vol. 2019, Article ID 2759398, 5 pages, 2019. https://doi.org/10.1155/2019/2759398.